• 160 Citations
  • 6 h-Index
1981 …2019

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 160 Citations
  • 6 h-Index
  • 24 Article
2019

The geometry of a positively curved Zoll surface of revolution

Kiyohara, K., Sabau, S. V. & Shibuya, K., Jan 1 2019, (Accepted/In press) In : International Journal of Geometric Methods in Modern Physics.

Research output: Contribution to journalArticle

2016

Thread construction revisited

Itoh, J. I. & Kiyohara, K., 2016, In : Journal of the Mathematical Society of Japan. 68, 3, p. 917-938 22 p.

Research output: Contribution to journalArticle

2015

C-projective equivalence and integrability of the geodesic flow

Kiyohara, K., Jan 1 2015, In : Journal of Geometry and Physics. 87, p. 286-295 10 p.

Research output: Contribution to journalArticle

2012

可積分測地流をもつエルミート多様体のあるクラスについて

Kiyohara, K., 2012, In : 数理解析研究所講究録. 1774, p. 63-77 15 p.

Research output: Contribution to journalArticle

2011

Cut?loci?and?conjugate?loci?on?Liouville?surfaces

Kiyohara, K., 2011, In : Manuscripta?Mathematica. 136, 1-2, p. 115-141 27 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Cut loci and conjugate loci on Liouville surfaces

Itoh, J. I. & Kiyohara, K., Sep 1 2011, In : Manuscripta Mathematica. 136, 1, p. 115-141 27 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

On Liouville integrability of h-projectively equivalent Kähler metrics

Kiyohara, K. & Topalov, P., Jan 1 2011, In : Proceedings of the American Mathematical Society. 139, 1, p. 231-242 12 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Singular semi-classical approximation on Liouville surfaces

Kiyohara, K., Aug 1 2011, In : Differential Geometry and its Application. 29, SUPPL. 1, p. S125-S134

Research output: Contribution to journalArticle

2010

On hermite-liouville manifolds

Igarashi, M. & Kiyohara, K., Jul 1 2010, In : Journal of the Mathematical Society of Japan. 62, 3, p. 895-933 39 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

The cut loci on Ellipsoids and certain Liouville manifolds

Itoh, J. I. & Kiyohara, K., Jun 2010, In : Asian Journal of Mathematics. 14, 2, p. 257-290 34 p.

Research output: Contribution to journalArticle

Open Access
5 Citations (Scopus)
2007

Manifolds with simple cut loci

Kiyohara, K., 2007, In : Rev. Bull. Cal. Math. Soc.. 15, 1, p. 61-64 4 p.

Research output: Contribution to journalArticle

2005

Appendix to "Some metric invariants of spheres and Alexandrov spaces II"

Kiyohara, K., 2005, In : Mathematical Journal of Okayama University. Vol.47, p. 189-191 3 p.

Research output: Contribution to journalArticle

2004

The cut loci and the conjugate loci on ellipsoids

Itoh, J. I. & Kiyohara, K., Jun 2004, In : Manuscripta Mathematica. 114, 2, p. 247-264 18 p.

Research output: Contribution to journalArticle

27 Citations (Scopus)

リウヴィル曲面のカットローカス

Kiyohara, K., 2004, In : 数理解析研究所講究録. 1408, p. 60-76 17 p.

Research output: Contribution to journalArticle

2001

Two-dimensional geodesic flows having first integrals of higher degree

Kiyohara, K., Jan 1 2001, In : Mathematische Annalen. 320, 3, p. 487-505 19 p.

Research output: Contribution to journalArticle

22 Citations (Scopus)
2000

On manifolds whose geodesic flows are integrable

Kiyohara, K., 2000, In : 数理解析研究所講究録. 1150, p. 162-162 1 p.

Research output: Contribution to journalArticle

1999

リウヴィル曲面における半古典近似

Kiyohara, K., 1999, In : 数理解析研究所講究録. 1119, p. 35-35 1 p.

Research output: Contribution to journalArticle

1997

Two classes of Riemannian manifolds whose geodesic flows are integrable

Kiyohara, K., Nov 1 1997, In : Memoirs of the American Mathematical Society. 619, p. 1-43 43 p.

Research output: Contribution to journalArticle

21 Citations (Scopus)
1993

Noncompact Liouville surfaces

Kiyohara, K., 1993, In : Journal of Math. Soc. Japan. 45

Research output: Contribution to journalArticle

18 Citations (Scopus)
1991

Compact liouville surfaces

Kiyohara, K., 1991, In : Journal of the Mathematical Society of Japan. 43, 3, p. 555-592 38 p.

Research output: Contribution to journalArticle

42 Citations (Scopus)
1987

Riemannian metrics with periochic geodesic flows on projective

Kiyohara, K., 1987, In : Japanese J. Math.. 13, p. 2-2 1 p.

Research output: Contribution to journalArticle

1984

On infinitesimal C-deformations of standard metrics on spheres

Kiyohara, K., 1984, In : Hokkaido Mathematical Journal. 13, 2, p. 151-231 81 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)
1982

Cl-matrics on spheres

Kiyohara, K., 1982, In : Proc. Japan Acad.. 58, p. 2-2 1 p.

Research output: Contribution to journalArticle

1981

On the infinitesimal blaschke conjecture

Kiyohara, K., 1981, In : Hokkaido Mathematical Journal. 10, 1, p. 124-142 19 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)